# SDR SWIA202163301

- Difficulty date: October 22, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION OF LITEL REPAIR FOUND SUPPORT ANGLE CRACKED AT UPPER SIDE OF FITTING BETWEEN FS 621 AND FS 625   (C CHECK RO 12/28/2021)   REPLACED FS621 LINTEL UPPER SUPPORT ANGLE IAW CRJ200 SRM 51-42-06, 51-42-13, AND 51-42-21.COMPLETED SKY CARD 51-900-1003-SKY ,337 COMPLETE AND NO WEIGHT CHANGE. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
